Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Menstruating at 11 years, height 5'1", bad acne. Could tetracycline for acne stunt her growth?

My daughter is twelve and almost 5 1 . She had her puberty growth spurt over a year ago, and has been menstruating for a few months. I m hoping she ll get a wee bit taller before stopping growing completely. She has pretty bad acne . Could tetracycline stunt her growth, or not at this point? What about accutane? I really want to clear up her acne, but I m scared to put her on anything
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
acne is a common problem at this age
it may be due to hormone levels that may vary
in course of time acne subsides on their own without any medication
if you still want to use,it is good to follow the protocol
first, make changes in diet
then go for topical therapy like erytop ointment,acnil soap
then comes the issue of systemic or oral drugs(antibiotics,isotretinoin etc)
any antibiotics has one or the other side effects for sure
consult a doctor before starting any kind of medication
go for natural treatments like tulsi paste etc
hope i answered your query
thank you
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor